# SDR UIEA2018101102237

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,196 hours, 20,729 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 17A0238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. REPLACED ECU PER AMM 49-61-05 OPS CHECKS GOOD. TESTED APU, CYCLED APU BLEED VALVE 4 TIMES, OPS CHECKED GOOD.
